# SDR DALA2024010900335

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,155 hours, 29,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5491076) CEILING EMERGENCY EXIT LIGHTS AT ROWS 24, 21, 19 LEFT INOPERATIVE. CHARGED THE EMERGENCY EXIT LIGHT BATTERY PACKS PER B737 AMM 33-51. OPERATIONAL TEST NORMAL.
